# SDR COMA0260680

- Difficulty date: November 29, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7092
- Aircraft time: 17,252 hours, 15,995 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Stage of operation: CL
- Nature of condition: J, W
- Precautionary procedure: A

## Discrepancy

FLIGHT 5478 CABIN DOOR WARNING MESSAGE.RIGGED/ADJUSTED THE CABIN DORO LATCHING MECHANISM TO M/M SPECIFICATIONS.
